# SDR TRAX200800584

- Difficulty date: April 28, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 17,217 hours, 14,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT AISLE PATH MARKERS MISSING END INDICATOR DOTS.
